# SDR AALA971703

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Drain Line
- Condition: Out Of Position
- Location: Instr Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 334 - AFTER TAKEOFF DFW, LANDING GEAR HANDLE WOULD NOT MOVE TO FULL UP POSITION.  ATTEMPTED USE OF LANDING GEAR OVERRIDE SWITCH WITH SAME RESULTS.  SELECTED LANDING GAER DOWN AND AIRCRAFT RETURNED TO DFW, LANDING WITHOUT INCIDENT.  REINSTALLED GLARESHIELD DRAIN LINE FOUND LOOSE AND LAYING ACROSS GEAR HANDLE MECHANISM.  GEAR HANDLE CHECKED NORMAL OPERATION.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
